| Catalog Number |
122036456 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: articuleze m head 36mm +8.5 hip femoral head; dur mar +4 neut lnr 36x56 hip acetabular liner; dur dynamic lock ring 56 or 68 hip acetabular liner locking ring; duraloc 300 series 56mm od hip acetabular cup; unknown hip femoral stem.
Event or Problem Description
It was reported that the original hip replacement was done sometime in 2000 but surgeon and facility is unknown.Recurrent dislocation right hip, the cup and head were exchanged in 2014 due to cup was vertical and there was some eccentric wear of the poly.Patient again had multiple dislocations.Doi: (b)(6) 2014; dor: (b)(6) 2018; right hip.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.